UK health officials have issued specific vaccination guidelines for allergic reactions to Pfizer’s COVID-19 vaccine. After vaccination, two allergic responders came out, and a countermeasure was prepared.
According to the Reuters news agency on the 10th (local time), Jun Ray, head of the UK Medicines and Health Care Products Regulatory Authority (MHRA), said in a statement, “Anaphylactoid reaction (anaphylactoid reaction, anaphylaxis) reaction was experienced in vaccines, drugs, and food. “Person should not get Pfizer’s vaccine.” In particular, he said, “People who showed pseudo-hypersensitivity reaction in the first vaccination should never be vaccinated for the second dose.”
“Investigation of vaccine-allergy association”
Experts “Common Symptoms in New Vaccines”
In clinical practice, the case of Guanwasa… “General prevalence level”
Pseudo-hypersensitivity reactions are when the body becomes hypersensitive to certain substances, causing acute respiratory distress, decreased blood pressure, and skin rash.
“This reaction is unlikely to be seen in most people,” said Ray. “The Pfizer vaccine was approved quickly, but it went through all the necessary procedures and met all the high standards for safety, quality, and efficacy.” .
According to the British Health Billiards, the two people who had an allergic reaction were employees of the National Health Service (NHS), who usually had an allergic reaction so they carried an adrenaline syringe. They showed pseudohypersensitivity reactions after receiving the vaccine on the 8th, but are now recovering.
When allergic reactions were reported, MRHA immediately investigated whether the allergic reaction was related to the vaccine. He also said, “People who have had allergic reactions in the past should not get the COVID-19 vaccine.”
According to Reuters, experts believe that cases of allergic reactions in the UK will not become a bigger problem. “It’s a common symptom with new vaccines,” said Professor Steven Fowis, head of healthcare at NHS.
According to data on the safety and efficacy of Pfizer’s vaccine released by the US Food and Drug Administration (FDA) on the 8th, 0.63% (137 patients) of clinical participants who experienced hypersensitivity reactions as a result of a clinical trial conducted in the United States were given fake drugs. It was slightly more than the participants (0.51%, 111 people) who received it. People with a history of allergies were not included in this clinical trial.
The FDA said that four out of 20,720 clinical participants who received the vaccine had facial nerve palsy (Bell’s palsy). However, it is similar to the general prevalence of facial palsy (the ratio of the number of cases to the population), and there is no clear evidence to prove a causal relationship with vaccination.
The FDA evaluated that “there was no serious side effect, and 95% of the preventive effect was found through the second dose of Pfizer vaccine clinical trials,” and that “the requirements and quality required for urgent use approval were quickly and highly satisfied.”
Pfizer also announced the efficacy of the vaccine on the 9th, and said that 1 in 10 people may experience reactions such as fatigue, headache, muscle pain, chills, joint pain, and fever. It also said that up to 1 in 100 people could have swollen lymph glands.
In this regard, Peter Offenshaw, Ph.D. in experimental medicine at Imperial College London, UK, said, “There is a very low probability of allergic reactions with any vaccine.”
Reporter Lee Min-jung [email protected]